# SDR ASAA2025102062221

- Difficulty date: October 20, 2025
- Submitted: November 13, 2025
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 41,930 hours, 13,131 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750253146A75
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RT TRANSITION PANEL CORRODED BS 767 - 727A. GROUNDED - YES. REMOVED CORROSION ON AFT CARGO RT TRANSITION PANEL AT STA 727A - 767.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 FABRICATED LOCATED, DRILLED & INSTALLED A NEW RT TRANSITION PANEL IAW SRM 53-00-53-2R-5. W= 3IN O= .040 R= 0.00 L= 3IN D= .040.
